Please use this identifier to cite or link to this item:


File Description SizeFormat 
vol20n4-409-418.pdf5.9 MBAdobe PDFView/Open

Item Summary

Title: Comments on the Classification of the Percoid Fishes
Authors: Gosline, William A.
Issue Date: Oct-1966
Publisher: University of Hawai'i Press
Citation: Gosline WA. 1966. Comments on the classification of the Percoid fishes. Pac Sci 20(4): 409-418.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 20, Number 4, 1966

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.